What are Piriteze Allergy Tablets?
Piriteze Allergy Tablets are a treatment for hay fever and allergy symptoms, helping you to manage your symptoms with just one tablet a day. If the spring and summer months mean sneezing, itching, a runny nose, and discomfort for you, then antihistamine tablets could be just what you need to help you feel your best. Piriteze tablets can be taken by adults and children over 6, making them the ideal way to support the whole family through those high pollen count days.
Why do I have hay fever?
Hay fever happens because you’re allergic to a harmless substance called pollen, which is made by plants, especially in the spring and summer months. Pollen is released into the air, where it’s almost impossible to see with the naked eye, making it very difficult to avoid, especially on high pollen count days. When you come into contact with pollen your body will react and try to remove the pollen from your system, releasing a substance called histamine which causes allergy symptoms like sneezing, itching, watery eyes, and more.
How will Piriteze tablets relieve my hay fever symptoms?
Each Piriteze tablet contains 10mg of an active ingredient called cetirizine, which is an antihistamine. Cetirizine blocks the histamine released into your system when you come into contact with pollen, helping to prevent and reduce symptoms of an allergic reaction. It can relieve symptoms including hives, itchy ears, nose and throat, watery itchy eyes, and a runny or blocked nose quickly.
Can I use these tablets for other allergies too?
Piriteze tablets aren’t just designed to relieve your hay fever symptoms, but they can be used for other allergies too. Some of the most common reasons why people take this product include allergies to dust mites, pet fur, and mould spores.
Will these antihistamines make me drowsy or unable to drive?
The antihistamine in Piriteze is cetirizine, which is known as a non-drowsy antihistamine. This means that you’re less likely to feel drowsy after taking these allergy tablets than you are if you take other products which contain ingredients like chlorphenamine, and most people won’t feel drowsy at all. However, this doesn’t mean that you can’t feel drowsy or dizzy after taking these tablets, as they are both known side effects of cetirizine. If you feel drowsy or experience any other symptoms that can affect your attention after taking this product, you should not attempt to drive or use any tools or machinery until you’re sure that the symptoms have passed and you’re safe to do so.
Can I take these allergy tablets if I’m pregnant or breastfeeding?
If you’re pregnant or breastfeeding you should speak to your doctor or pharmacist before taking this product. Some medications, such as antihistamines, won’t be suitable for you during these times and medical professionals will be able to recommend alternative treatments for you to use until you finish breastfeeding or your pregnancy.
How to take Piriteze tablets
Take one tablet once a day. Swallow each tablet whole with a sip of water or another cool drink. Do not take more than the daily recommended dose.
When should this product not be used?
Piriteze allergy tablets are not suitable for use in children under the age of 6. Do not take Piriteze if you are allergic to cetirizine hydrochloride, any other antihistamines, or any of the other listed ingredients in this product. These tablets are not suitable for those who have severe kidney problems. You shouldn’t drink alcohol while taking these tablets or any other antihistamines, as it can make you more likely to experience side effects. Speak to your doctor or pharmacist before taking this product if you have:
- An intolerance to some sugars
- Kidney problems
- Epilepsy or a risk of convulsions
- An allergy skin test scheduled
- An enlarged prostate
Does Piriteze have any side effects?
Like all medications, Piriteze tablets can have side effects, although not everyone will experience them. If you experience any of the following side effects, stop use and seek immediate medical assistance:
- Sudden symptoms of a severe allergic reaction, e.g. rash, difficulty breathing or swallowing, swelling of the face, mouth, tongue, or throat
- Bruising or bleeding more easily than usual
- Convulsions or fits
- Loss of consciousness
- Rapid heartbeat
- Abnormal liver function tests
Other side effects you may experience include
- Pins and needles
- Rash or hives
- Weight gain
- Movement disorders, e.g. tremors, muscle spasm, tics
- Taste changes
- Blurred vision
- Eye movement disorder
- Difficulty or pain when peeing, involuntary peeing
If you experience these or any other side effects while using this product you should speak to your doctor or pharmacist right away. For a complete list of potential side effects of this medication please see the patient information leaflet that comes with this product. For more information about reporting the side effects of medications, please see the MHRA’s Yellow Card Scheme.
How to store this product
Store in a cool, dry place. Do not use this product if the expiry date printed on the original packaging has passed. Keep out of sight and reach of children.
This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk
If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.
Store all medicines out of sight and reach of children.
Please read the included leaflet carefully before using this product.
Please contact your GP if appropriate regarding this product.
Helpful Advice on Medication Restrictions & Addiction
For further information on our medication restrictions policy, please click here.
If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:
Active ingredient Each tablet contains Cetirizine Hydrochloride 10 mg.
Other ingredients Microcrystalline cellulose, lactose monohydrate, colloidal anhydrous silica, magnesium stearate, hypromellose (E 464), macrogol 4000, titanium dioxide (E 171) and polydextrose.
Is your hay fever worse at night? These 6 simple steps will help you sleep better
5 common hay fever myths that need busting
The hay fever calendar
Your guide to nasal sprays for hay fever
10 tips to prevent hay fever at home
When you’re suffering from hay fever it can make the Spring and Summer months unbearable.
It feels like everything you do makes you a magnet for pollen and you get really sick of explaining that you’re not upset, your eyes are just watering with your allergies!
That’s why we’ve collected 10 simple tips that will help to keep you safe from hay fever when you’re at home this allergy season, keep reading to find out what you can do to keep your home pollen-free!
What is anosmia?
Hay Fever Statistics UK
Everything you need to know about drowsy and non-drowsy antihistamines
When you are suffering from an allergic reaction or hay fever you will be looking for a fast, effective treatment that will stop the symptoms as soon as possible. There are a lot of treatments available, in particular, antihistamines, which stop the body producing the symptoms associated with an allergic reaction. However, when it comes to choosing the right treatment for you there are a number of different things that you need to consider.
Do I have hay fever or a cold?
It’s the middle of summer and you’re sniffing and sneezing and, frankly, feeling a bit gross.
But what’s going on here? Have you picked up an uncomfortable Summer cold, or are you suffering with hay fever?
There are a couple of ways to figure out what’s giving you the sneezes and the coughs, so let’s take a look at each condition and how you can tell them apart.
Why can I buy some medicines without a prescription but not others?
Ever wondered why you can buy paracetamol in the shop but not antibiotics?
Although shops and supermarkets are allowed to stock everyday medicines like paracetamol, there is a huge list of other medicines that you can only get from your local pharmacy and some you can only get with a prescription from your doctor.
If you’ve ever wondered why there are different rules for different medications, you’ve come to the right place.
We’re going to take a look at the different kinds of medications and why they have to be sold the way they do.
Which hay fever treatment is right for me?
Can I take two kinds of hay fever medication at once?
Some hay fever sufferers may even find that when they do find a hay fever medication that works, it doesn’t completely get rid of all of their annoying hay fever symptoms.
If you’ve ever found yourself in this situation, you may start to wonder if one kind of hay fever medication is enough, and whether it would be safe to take more than one at the same time.
What is in Piriton?
If you’re a hay fever sufferer, you’ve probably heard of Piriton or have seen it amongst the shelves of hay fever remedies when you’ve been searching for a solution to your allergy.
But what makes Piriton tick? We’re about to take a deep dive into exactly what makes Piriton an effective hay fever remedy, what active ingredients it uses, and when Piriton could be right for you.
Do I have hay fever? Your hay fever diagnosis
Hay fever is a very common allergy, but how are you supposed to know if you have hay fever?
Sure, you might get a couple of coughs and sneezes in the summer months, but is that just a cold or is hay fever to blame?
If you’ve ever wondered about hay fever and whether you could have it yourself, we’re here to help.
This our handy guide to what hay fever is and how you could be diagnosed with one of the world’s most common allergies.
What can I do to treat my child's hay fever?
Does your child have the sniffles and the sneezes long after cold and flu season is over? Your little one could be suffering with hayfever. Hayfever is a common allergy, with up to 40% of children suffering with hayfever, but there are things you can do to help.
Today, we’re going to take a look at all things hayfever and what you can do to help your child through hayfever season.
Ask a Pharmacist
Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.
Free UK Delivery on all orders over £30* - Delivery within 3-5 working days.
Standard UK Delivery - £2.95* - Delivery within 3-5 working days.
Express UK Delivery - £4.95** - Delivery within 1-2 working days.
Temperature Controlled Delivery - £8.85 - Delivery within 1-3 working days.
Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.
*Excluding refrigerated products and treatments which are subject to different postage charges.
All our items are sent completely discreet for your peace of mind.
This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.
We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.
Customers can read our full returns policy by clicking here